# SDR VNAA20251015071

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: KLE670395022
- Condition: Chafed
- Location: Zone 500
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR IS CHAFFED ON INNER DOOR SKIN AT/ABOVE IB DOOR STOP, FWD AND AFT.  REMOVED DAMAGE AND COMPLIED WITH MHIRJ REO 670-52-35-528 REV -.
